It is currently Tue Aug 22, 2017 12:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Mon Oct 05, 2015 2:48 am 
Offline
New Poster
New Poster

Joined: Mon Oct 05, 2015 2:11 am
Posts: 1
I'm 6 days into my detox from Opiates and my anxiety is incredibly high. I'm also detoxing from Xanax 10mg/day changed to Klonapin 2mg /day. My Subox dose is 2.5 3x/day. I'm have blurred vision, high anxiety, sweating, headache, insomnia and dizziness. This detox is supposed to help with my chronic pain. I'm on the verge of losing my job due to time off. I'm scheduled to return tomorrow (Monday) but I can't sleep, my vision is pretty bad and expected to be on feet all day tomorrow documenting on an iPad and be "normal ", I need advice as I feel like I am going crazy. I am hearing things, like super sensitive all sounds and I am very nervous about returning to work after being out over two weeks. I have to see my nurse practitioner in the morning to complete paperwork for my return. I just want to know is this normal and will it get better? I feel like a lot of it is coming off of the benzo more than the opiate addiction I am said to have due to chronic back pain. I do believe it will help my pain but my doctors always seem to be in hurry. I need sleep but the anxiety of the unknown is killing me as well as the headache, dizziness and severely blurred vision. I am also finding it really hard to focus my attention on things that need to be done. I just wonder what to do. I started going to this clinic on September 3, 2015. Prior to that I used to smoke marijuana occasionally and is probably been about 40 days since I last smoked and I just got put on probation for having a positive THC urine test two days following a negative one and I swear before God I have not smoked anything. I guess that's feeding my anxiety as well. Can anybody help me out there?


Top
 Profile  
 
PostPosted: Mon Oct 05, 2015 4:10 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Jun 30, 2013 5:05 am
Posts: 156
Welcome CC!
I'm sorry your feeling so crappy. Some ppl report to experiencing headaches early on in sub tx but my feeling is that this is more to do with Xanax. Benzo WD can be pretty insane, but without details on your history with Xanax, have little idea on what you can expect and I personally have no experience with klonapin.
Well done on 40 days pot free.Maybe it's not unusual to test positive at this point but I would retest.
Good luck and I hope things level out for you.


Top
 Profile  
 
PostPosted: Mon Oct 05, 2015 6:29 am 
Offline
Super Poster
Super Poster

Joined: Sun Sep 13, 2015 12:22 am
Posts: 109
Hey there.
Welcome and congratulations for making the life saving choice by starting suboxone.
Its really bad to hear the way you are feeling. Im so sorry for you.
I have not had many bad side effects from it but I think the headaches are slowly subsiding. I started on 8mg and by day 20 up to 24mg.
Just wondering, Is your doc doing anything about the benzo withdrawal?
Im on day 25 of suboxone and do get less headaches, and a bit tired but otherwise awesome compared to chasing oxy's.
My doc has me on benzo reduction as I was averaging 100mg diazepam daily with usually around 90mg oxy as well. So with the sub my doc also has me on slow reduction of benzo. So im on 30mg a day diazepam now. When he suggested that I laughed at him and said I may as well just look at it for all its going to do. Apparently its dangerous to just stop so im doing what he says. Next week he will drop it to 25mg per day.

Do you feel confident to have a chat with your doc? I don't think you should have to go through what your feeling. Hopefully the subdoc will have some advice and suggestions soon be patient, people always get back to new threads but sometimes the time differences and busy schedules make it hard.


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Oct 05, 2015 12:28 pm 
Offline
One Month or More
One Month or More

Joined: Sat Jan 31, 2015 4:44 pm
Posts: 38
10mg alprazolam to 2mg clonazepam is a giant step down; IIRC, the medications are about equipotent by weight. I would ask your doctor if you can do a taper down to the 2mg!


Top
 Profile  
 
PostPosted: Mon Oct 05, 2015 12:51 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2313
Location: Tennessee
Hey CrazyC :)

Welcome to the forum!! I too agree that these symptoms ur having is probably from the benzo withdrawal. Even though ur still taking a small amount, that's a huge drop all at once. Suboxone is a miracle with opiate addiction, but is no help with benzo. I've never been a benzo taker myself, but I watched someone very important to me go cold turkey and it was awful. She suffered pretty bad without any help from a Dr (which I'd never recommend). I think u should talk to ur Dr about how difficult this is on u, there's gotta be a way he can help u do it more comfortably. I hope u feel better soon!

_________________
Jennifer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group